# SDR QXEA2019060700242

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 18,350 hours, 19,657 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Part number: 697071003
- Part serial: 951
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 39,671 hours, 41,716 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 PROPELLER DID NOT UNFEATHER UNTIL 45 SECONDS FROM MOVING CONDITION LEVER FROM START FEATHER TO MAX/1020. REMOVED FROM SERVICE. REPLACEMENT OF #2 PROP ASSY. AIRCRAFT RETURNED TO SERVICE.
